MathSciNet Relay Station
MathSciNet bibliographic data
MR2746649 (2011k:46093) 46L55 (11R04 11R56 19K33 46L05 46L80)
Cuntz, Joachim; Li, Xin $C\sp \ast$-algebras associated with integral domains and crossed products by actions on adele spaces. J. Noncommut. Geom. 5 (2011), no. 1, 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement